1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Yet Again..

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by pink_reaper, May 15, 2011.

  1. pink_reaper

    pink_reaper New Member

    Hey everyone!

    I just got off of Suboxone a little over a month ago and half ago.. I jumped off at 16mg and the fall hurt like hell, I used perc for a few days to keep from feeling like death and successfully put them down, felt like crap for a month but otherwise went on. Two weeks ago for some STUPID reason, I decided to go back on sub, it was less than a week before I had removed exactly why I got off the awfulness. So, I decided to taper this time to make the crash a little less severe. My mom supplied meds to help last time and also took over all my major responsibilities (kids, housework,ect) until I could step up again. I would feel extremely bad to have to ask her to do this AGAIN, although knowing my mother she would do it, even if she might not be happy about it.

    My taper is set up to be...
    Days 1-6: 12-16mg
    Day 7: 8mg
    Day 8: 8mg
    Day 9: 4mg
    Day 10: 6mg (This is today, alotted 2 more bcuz I have a TON to do today)
    Day 11: 4mg
    Day 12: 2-3mg
    Day 13: 1-2mg
    Day 14: 1-2mg
    Day 15: 1-2mg
    Day 16: .5mg
    Day 17: .5-1mg
    Day 18: .5
    Day 19-21: .25-None
    **Immodium when withdrawal really sets it** 20-30mg, swear by it!

    I'm hoping that will be if nothing else, much less painless than jumping off at 16, it HAS TO BE I would think! I am telling myself that if I can survive cold turkey from 16, and also, cold turkey from Adderall, this should be a cakewalk, ok maybe not a cakewalk, but I can do it!! I've done great at sticking to the taper so far, and felt fine until last night when my nose began to run and muscle soreness began to set in, a little tummy upset..but nothing I can't deal with! I'm thinking if things get to bad I can see my doctor (I use a walk in) and see if I could get prescribed phergren/zofran and maybe clonidine this time? Did that really help anyone? I think they might be willing to do comfort meds! I

    Any advice overall? Input on my taper? Support? It's really nice to meet everyone! :biggrin:
     
  2. Sluggo

    Sluggo Well-Known Member

    welcome to ODR and congrats on your decision to taper down. jumping off at 16mgs is insane.

    your taper seems entirely reasonable...except for 'today'. you are once again choosing to increase your dosage cause you have 'lots to do' today. so what happens after you jump when you have 'lots of stuff to do'? you have kids and a busy life. you need to break the habit of eating a pill, or more pills, to 'get stuff done'.
     
  3. pink_reaper

    pink_reaper New Member

    Agreed, and I see where you are coming from but...sometimes ya gotta do what ya gotta do! I think I should be fine, I've seen lots of tapers have a low day, boost the dosage for middle day, then lower back down the next day so it can't hurt. Today was/is a big day and I didn't want to feel like crap all day, I've got plenty of crappy days ahead.

    And Yes, jumping off at 16mg was hell on earth! Being the pansy I am, I dunno how I got through it but somehow I did, which gives me a LOT of confidence I can get through this. I already go to meetings, just got a sponsor, am in IOP, counseling, ect so I think I'll be alright as long as I stick with it!

    Nice to meet you!
     
  4. fry25

    fry25 New Member

    From fry again how long will this go on until i can get some sleep or even get allitle better? I was taken 6-80 mgs for couple years, does that have anything to do about feeling better soner or later. I went at the basic 1 sub in the mourning and 1 at night for a month and then went to 1 a day, was that to soon to come off of the sub? Anything for the ringing in the head and for sleeping?
     
  5. jdude

    jdude Well-Known Member

    Welcome to ODR Fry......what dose of sub did you jump off at?

    It may also help to start your own thread. Just click on 'start new topic'....top left of each forum page.
     
    Last edited: May 16, 2011
  6. pink_reaper

    pink_reaper New Member

    If you mean 1, 8mg pill of sub a day in my opinion YES thats WAY to high a dose to jump from! Get down to literally crumbs a day if you can manage..as for how long? It took me about a solid month to feel better before!
     

Share This Page